MathSciNet Relay Station
MathSciNet bibliographic data
MR2722238 42A16 (30B50)
Bourgain, Jean; Kahane, Jean-Pierre Sur les séries de Fourier des fonctions continues unimodulaires. (French) [On Fourier series of continuous unimodular functions] Ann. Inst. Fourier (Grenoble) 60 (2010), no. 4, 1201–1214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement